# SDR AALA2019040218901

- Difficulty date: March 15, 2019
- Submitted: April 2, 2019
- Operation: Air carrier
- Aircraft: N763US
- Make and model: Airbus A319-112
- Aircraft serial: 1360
- Aircraft time: 48,995 hours, 31,553 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: SMOKE LAV SMOKE ECAM WARNING ILLUMINATED 3 TIMES OVER A 2 MINUTEPERIOD. FWD LAV WAS OCCUPIED AT THE TIME. ALL LAVS INSPECTED WITH NO INDICATION OF SMOKE OR FIRE.
